Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2350
Title: Extensions of weakly supplemented modules
Authors: Alizade, Rafail
Büyükaşık, Engin
Alizade, Rafail
Büyükaşık, Engin
Keywords: Weakly supplemented modules
R-modules
Issue Date: 2008
Publisher: Mathematica Scandinavica
Source: Alizade, R., and Büyükaşık, E. (2008). Extensions of weakly supplemented modules. Mathematica Scandinavica, 103(2), 161-168.
Abstract: It is shown that weakly supplemented modules need not be closed under extension (i.e. if U and M/U are weakly supplemented then M need not be weakly supplemented). We prove that, if U has a weak supplement in M then M is weakly supplemented. For a commutative ring R, we prove that R is semilocal if and only if every direct product of simple R-modules is weakly supplemented.
URI: http://hdl.handle.net/11147/2350
ISSN: 0025-5521
0025-5521
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2350.pdfMakale78.38 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

20
checked on Oct 19, 2021

Download(s)

12
checked on Oct 19, 2021

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.